It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 8 of 8 for vitamins instead of birth control. (0.029 seconds)


... do you know how many women are on birth control? ... (12 replies)
... there are other ways of fixing the acne. ... (5 replies)
... Thanks for asking! I'll try to be as helpful as I can, because, as you said, I'm always in support of women going off the pill. ... (5 replies)

... This happens to lots of women on the pill, myself included. It's because birth control pills deplete B vitamins. Switching pills probably won't help. Instead, try taking a B complex vitamin every day, it should help you feel better. ... (5 replies)
... Instead of switching pills, try taking a B complex vitamin. Birth control pills deplete the B vitamins, which are responsible for our mood. This is most likely why you're feeling depressed. ... (5 replies)
... All birth control pills have the potential to have depression or mood problems as a side effect. This is because the pill depletes B vitamins and magnesium. I found this out through my own research, not from a doctor. ... (2 replies)
Please Help
Feb 27, 2007
... The reason you're experiencing mood swings on the pill is because birth control pills deplete B vitamins and magnesium. I've had to do my own research on this, because doctors don't tell you about things like this. ... (1 replies)
Giving Up
Dec 28, 2006
... All birth control pills have the potential to have depression or moodiness as a side effect. This is because they deplete B vitamins. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 10:20 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!